# SDR CALA9600925

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat Handle
- Condition: Binding
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE SLATS WOULD NOT RETRACT AFTER TAKEOFF FROM DEN.  THE SLAT HANDLE WOULD NOT GO INTO RETRACTED DETENT PAST ZERO DEGREE FLAP DETENT.  RECYCLING WAS OF NO HELP.  THE AIRCRAFT WAS RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  THE FLAP/SLAT HANDLE WAS LUBRICATED AND OPERATION CHECKED GOOD.
